question-icon

My husbands Thyroid( TSH :5.47) is on a higher side

default
Posted on Mon, 11 Feb 2019
Question: My husbands Thyroid(TSH :5.47) is on a higher side and Vit D is 9.8. Is thyroid alarming and I am also taking vitamin d3. Can he take it as well?
doctor
Answered by Dr. Nagamani Ng (1 hour later)
Brief Answer:
Details below

Detailed Answer:
TSH is high suggests hypothyroidism. Get free T3 T4 tested, if that is low then thyroid supplements should be given.
Vitamin D3 supplements can be taken by him as it is also low.

Any issues do follow up
Take care.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Nagamani Ng (2 days later)
Thanks Dr. Nagamani for your response.

Are these medicines for lifetime?
Will lifestyle change be helpful ?
doctor
Answered by Dr. Nagamani Ng (32 hours later)
Brief Answer:
Details below

Detailed Answer:
Life style changes will be helpful

But take the medicines for few months, and follow the lifestyle changes.
Get the tests repeated after 6 months

any issues do follow up
Take care.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Nagamani Ng

General & Family Physician

Practicing since :2010

Answered : 901 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

194 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
My husbands Thyroid( TSH :5.47) is on a higher side

Brief Answer: Details below Detailed Answer: TSH is high suggests hypothyroidism. Get free T3 T4 tested, if that is low then thyroid supplements should be given. Vitamin D3 supplements can be taken by him as it is also low. Any issues do follow up Take care.